# SDR SWI2024F01085

- Difficulty date: June 12, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,313 hours, 28,807 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANSCOWL INBD  "A" BRACKET STANDOFF IS CRACKED (C-CHECK RO 10/7/2024) (FILED CLOSED):INSTALLED 1 EA. NEW STANDOFF P/N CN624-2082-201 ON L/H LOWER TRANS COWL . REF. REO 670-54-21-971, REV. B, 2023-11-28 AND COMPLIED WITH 51-900-1002-SKY.
